DGL - anyone get pain with this??????

Discussion in 'Fibromyalgia Main Forum' started by Shannonsparkles, Jan 15, 2006.

  1. Shannonsparkles

    Shannonsparkles New Member

    I started taking DGL last week, and when I started taking it, I started getting muscle aches and pain, and today this awful stabbing... don't know if the DGL could be causing it somehow? It's weird, because I didn't have pain until I started taking these a week ago, just a slight backache but nothing like this. I tried my codiene pills on it, and it didn't help.

    Any ideas? The FFC reccomended DGL to me, so I e-mailed them to ask if it could be the DGL that's making me feel worse. Should hear back from them in a day or two. I'll stop taking the DGL until then and see if I feel better. I'm also sweating for the last couple of days, which is very unusual for me too.

    Thanks for your replies. What do you think is going on?
    (((((hugs!)))) Shannnon
  2. Shannonsparkles

    Shannonsparkles New Member

    anyone??? thank you :)